# SDR REXA2024071600533

- Difficulty date: June 9, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690358825S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 693 PARTIAL BULKHEAD BOTTOM CAP ANGLE CORRODED AT RBL27 REMOVED AND REINSTALLED DUCT BRACKET ATTACHED TO STRINGER 24R BETWEEN FS 677 TO 693, SERVICEABLE STRINGER TO FRAME CLEATS COMMON TO FS693 FRAME AT STRINGERS 21L, 22L, 23L, 24L, 25L,26L, 26R, 25R, 24R AND 21R, 2EA SERVICEABLE EXTERNAL FRAME JOINT ANGLES P.N. SH690-35891-1 AND SH690-35891-2 COMMON TO FS693 FRAME, 2EA SERVICEABLE FRAME JOINT STRAPS P.N.S SH670-35894-1 COMMON TO FS693 FRAME IAW CRJ 900 SRM 51-42-13-001-001-A01. EDGE SEALED, PAINTED AND CIC APPLIED INSIDE AND OUTSIDE OF FRAME AT FS 693.00 IAW CRJ900 SRM 51-23-00-001-001-A01. CRJ900 SRM 51-25-21-001-001-A01. AND CRJ900 SRM51-21-11-001-001-A01. REMOVED AND REPLACED FS693.00 LOWER MACHINED FRAME PN SH690-35882-5S IAW CRJ900SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
